Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 646843, 9 pages
http://dx.doi.org/10.1155/2014/646843
Research Article

Iterative Scheme with Errors for Common Zeros of Finite Accretive Mappings and Nonlinear Elliptic Systems

School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China

Received 6 January 2014; Accepted 9 February 2014; Published 3 April 2014

Academic Editor: Rudong Chen

Copyright © 2014 Li Wei and Ruilin Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new iterative scheme with errors to solve the problems of finding common zeros of finite -accretive mappings in a real Banach space. Strong convergence theorems are established, which extend the corresponding works given by some authors. Moreover, the relationship between zeros of -accretive mappings and one kind of nonlinear elliptic systems is investigated, from which we can see that some restrictions imposed on the iterative scheme are valid and the solution of one kind of nonlinear elliptic systems can be approximated by a suitably defined iterative sequence.